# SDR SWAA2023032412919

- Difficulty date: March 6, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90; 16' FROM FRONT SPAR ;I/B ROW. CRACK LENGTH -1'. CRACK FOUND AT RIGHT HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 16&#34; FROM FRONT SPAR I/B ROW. CRACK LENGTH -1&#34;.<[01] TREATED AND PRIMED REPAIR PARTS AS PER B737 AMM 51-21-41-370-801 AND AMM 51-21-11 15- 801;[02] VERIFIED STEP 1;[03] OK TO INSTALL REPAIR WASHER; FILLER AND REPAIR DOUBLER
